DOI QR코드

DOI QR Code

A H-OPTIMIZATION PROBLEM

Kim, An-Hyun;Kwon, Eun-Young

  • Received : 2010.10.07
  • Accepted : 2010.12.01
  • Published : 2010.12.25

Abstract

In this note, we give a solution of a $H^{\infty}$-optimization problem.

Keywords

$H^{\infty}$-optimization problem;Blaschke product;Toeplitz operators;Hankel operators;hyponormal

References

  1. C. Cowen, Hyponormality of Toeplitz operators, Proc. Amer. Math. Soc. 103(1988), 809-812. https://doi.org/10.1090/S0002-9939-1988-0947663-4
  2. C. Foias and A. Frazo, The commutant lifting approach to interpolation prob- lems, Operator Theory: Adv. Appl. vol 44, Birkhauser, Boston, 1993.
  3. C. Gu and J.E. Shapiro, Kernels of Hankel operators and hyponormality of Toeplitz operators, Math. Ann. 319(2001), 553-572. https://doi.org/10.1007/PL00004449
  4. W. Y. Lee, Cowen sets for Toeplitz operators with finite rank selfcommuta- tors, J. Operator Theory 54(2)(2005), 301-307.
  5. Z. Nehari, On bounded bilinear forms, Ann. of Math. 65(1957), 153-162. https://doi.org/10.2307/1969670